Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/pain-management/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    CHANGE OF MIND
    avatar
    ctbeth posted:
    I'm not going to stop participating in this community because of the creepy anonymous cat troll.

    Let us rise above the pitiful person who gets off on such stupidity.
     
    avatar
    davedsel2 responded:
    I'm very happy to see that, Beth. Excellent plan.
    Please click on my username or avatar picture to read my story.

    Blessings,

    -Dave
     
    avatar
    77grace responded:
    Hi ctbeth ,
    I'm glad to see that you are going to rise above all this insanity !I am not going to give them the satisfaction of anything else !
    Take care ,
    77grace
     
    avatar
    pieguy replied to 77grace's response:
    Have to agree with you guys. That we need to stand united. Sorry that I ran away
     
    avatar
    fibrofran17 replied to pieguy's response:
    Hi, as I mentioned in one of my communities yesterday I stayed pretty silent because of previous issues at another site similar to what's going on here with the creeps creeping in....no more.Let's stand strong and be ourselves and ignore perhaps the uglies and they'll get bored and move on for lack of attention.
    Bless you all and be well,
    fibrofran
     
    avatar
    meaningfulc1952 responded:
    Hi ctbeth,
    I have not been on here for a while., Could you explain what in the world you all are talking about? If not, I would appreciate some type of info. I normally post on here and have no idea
    what is going on.


    Thanks,
    meaningfulc1952
     
    avatar
    davedsel2 replied to meaningfulc1952's response:
    Beth was thinking of leaving the WebMD communities, but changed her mind and decided to stay. There has been an anonymous poster (aka "troll") coming on and attacking members and saying vile, vulgar things. They have not been on for a while and right now things are better.

    WebMD no longer has moderators in their communities. Administration is monitoring the communities and eventually will delete posts that we report. I think they have seen the need to monitor more closely and address problems like this which is very good.
    Please click on my username or avatar picture to read my story.

    Blessings,

    -Dave
     
    avatar
    meaningfulc1952 replied to davedsel2's response:
    Hi davedsel12,


    I just saw your reply today. I did not know that someone had been doing such awful things. I hope that they stay far away from here. We sure do not need this type of problem.


    I don't always know that someone replied to my messages. A while back I always knew. Anyway, thanks for letting me know.


    meaningfulc1952
     
    avatar
    davedsel2 replied to meaningfulc1952's response:
    Hello meaningfulc1952.

    It appears this forum troll has either given up or the account has been deleted or banned. Either way it is cyber bullying and I hope WebMD will no longer tolerate such behavior.

    I hope everyone is having a blessed and thankful Thurwday.
    Please click on my username or avatar picture to read my story.

    Blessings,

    -Dave


    Featuring Experts

    Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

    Helpful Tips

    neck/skull pain
    I have exactly the same pain problem from the sound of it. Does it feel like a hot slicing pain in the neck and an irritated nerve running ... More
    Was this Helpful?
    0 of 2 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.